# SDR CA131117004

- Difficulty date: October 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF, THE PILOT NOTICED A LOW OIL PRESSURE WARNING ON ENGINE NR 1.  THE PILOT SHUTDOWN AND SECURED ENGINE AND RETURNED TO ORIGIN AIRPORT WHERE A SINGLE ENGINE LANDING WAS PERFORMED.  8 QUARTS WERE REQUIRED TO RESTORE ENGINE OIL LEVEL, AN INSPECTION REVEALED OIL LEAKS.  THE ACFT RETURNED TO SERVICE ON NOV/01 AFTER ALL LEAKS WERE REPAIRED.
